# SDR AALA20070012

- Difficulty date: January 2, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Condition: Inoperative
- Location: Slats
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - DURING DESCENT, LEADING EDGE SLAT DISAGREE OCCURRED DURING FLAP EXTENSION FROM ONE DEGREE TO FIVE DEGREES. FOUND NUMBER NINE AND TEN LEADING EDGE ROTARY ACTUATORS TRIPPED. REPLACED NUMBER NINE AND TEN LEADING EDGE ROTARY ACTUATORS. SYSTEM GROUND CHECKED NORMAL OPERATION.
